Una nota metodológica acerca de aplicaciones del filtro de Kalman a las calibraciones en modelos de ciclo real
This paper pursues two objectives. One is to generalize the Kalman Filter to dynamic models with rational expectations which include current expectations of future endogenous variables. A second objective is to ilustrate two applications of this estimation procedure to stochastic rational expectations growth models. The first application is a proposal to calibrate some parameters in these models whose estimation is difficult because of the lack of appropriate data (for example, the coefficient of relative risk aversion). In the second application, the previous calibration procedure is used to offer an objective measure which allows for discriminating among alternative models that have, in some aspects, a similar stochastic behaviour. (Copyright: Fundación Empresa Pública)
Volume (Year): 26 (2002)
Issue (Month): 1 (January)
|Contact details of provider:|| Postal: Investigaciones Economicas Fundación SEPI Quintana, 2 (planta 3) 28008 Madrid Spain|
Web page: http://www.fundacionsepi.es/
|Order Information:|| Web: http://www.fundacionsepi.es/revistas/presentacion.asp Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Burmeister, Edwin & Wall, Kent D., 1982. "Kalman filtering estimation of unobserved rational expectations with an application to the German hyperinflation," Journal of Econometrics, Elsevier, vol. 20(2), pages 255-284, November.
- Masanao Aoki & Matthew Canzoneri, 1979. "Reduced Forms of Rational Expectations Models," The Quarterly Journal of Economics, Oxford University Press, vol. 93(1), pages 59-71.
- Blanchard, Olivier Jean & Kahn, Charles M, 1980. "The Solution of Linear Difference Models under Rational Expectations," Econometrica, Econometric Society, vol. 48(5), pages 1305-11, July.
- Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
When requesting a correction, please mention this item's handle: RePEc:iec:inveco:v:26:y:2002:i:1:p:35-57. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Isabel Sánchez-Seco)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.